# SDR R61A201710290788

- Difficulty date: October 19, 2017
- Submitted: October 29, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661003
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RT FLOOR SUPPORT HAS CORROSION BETWEEN FRAMES 17 AND 18.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-02, AND SRM 51-43-02.
